# SDR 08FDEA03003

- Difficulty date: July 21, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 83,901 hours, 34,003 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0267503
- Part serial: AA044
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING T/E PANEL 541 BB IS WORN.  BLENDED PANEL 541 BB IAW DC/MD-10 SRM 57-00-01; FIG 1-A; VOL I.  FOUND TO BE OUT OF LIMITS IAW DC/MD-10 SRM 57-00-01; FIG 1-A; VOL I AND SRM 57-32-01; VOL I.  LOCATED AND DRILLED HOLES IAW DC/MD-10 SRM 51-31-01, VOL II.
